# SDR A6WA201441508

- Difficulty date: April 30, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 HAS SEVERAL CRACKS BETWEEN FS 610 & FS 589.  REMOVED, FABRICATED & INSTALLED SERVICEABLE PART IAW CRJ200 SRM 51-40-11 & 51-42-21.
